# SDR GMAL9501021

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132KA
- Make and model: Kaman K-1200
- Aircraft serial: A940004
- Engine: Lyc T5317A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 116085025
- Condition: Defective
- Location: Eng Overspeed
- Part time: 410 hours
- Stage of operation: EX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GOVERNOR DECAY FROM 104 PERCENT NR DOWN TO 97 PERCENT NR DURING HOVER.  PROBLEM INTERMITTENT EVERY 3 TO 4 TURNS DURING LOGGING OPERATIONS.  (X)
